# SDR SWAA2022041284266

- Difficulty date: March 15, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AND LAV 2022-131758 / [01] REMOVED AND REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AND LAV IAW B737-700 AMM 33-51-01-960-802 TEST IS OK;[02] REMOVED AND REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AND LAV IAW B737-700 AMM 33-51-01-960-802 TEST IS OK TASK COMPLETED
